Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the geometry of pseudoconvex domains of finite type in almost complex manifolds

Author: Florian Bertrand
Journal: Proc. Amer. Math. Soc. 140 (2012), 1633-1641
MSC (2000): Primary 32Q60, 32T25, 32T40, 32Q45, 32Q65
Published electronically: August 19, 2011
MathSciNet review: 2869148
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D=\{\rho<0\}$ be a smooth domain of finite type in an almost complex manifold $ (M,J)$ of real dimension four. We assume that the defining function $ \rho$ is $ J$-plurisubharmonic on a neighborhood of $ \overline{D}$. We study the asymptotic behavior of pseudoholomorphic discs contained in the domain $ D$.

References [Enhancements On Off] (What's this?)

  • 1. F. Berteloot, Principe de Bloch et estimations de la métrique de Kobayashi dans les domaines de $ \mathbb{C}^2$, J. Geom. Anal. 13-1 (2003), 29-37. MR 1967034 (2004a:32018)
  • 2. F. Bertrand, Pseudoconvex regions of finite D'Angelo type in four dimensional almost complex manifolds, Math. Z. 264 (2010), no. 2, 423-459. MR 2574983 (2011a:32042)
  • 3. D. Catlin, Estimates of invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429-466. MR 978601 (90e:32029)
  • 4. J.-P. D'Angelo, Finite type conditions for real hypersurfaces, J. Diff. Geometry 14 (1979), 59-66. MR 577878 (82a:32022)
  • 5. H. Gaussier, A. Sukhov, Estimates of the Kobayashi metric on almost complex manifolds, Bull. Soc. Math. France 133 (2005), no. 2, 259-273. MR 2172267 (2006f:32036)
  • 6. I. Graham, Boundary behaviour of the Carathéodory and Kobayashi metrics on strongly pseudoconvex domains in $ \mathbb{C}^n$ with smooth boundary, Trans. Amer. Math. Soc. 207 (1975), 219-240. MR 0372252 (51:8468)
  • 7. S. Ivashkovich, J.-P. Rosay, Schwarz-type lemmas for solutions of $ \overline\partial$-inequalities and complete hyperbolicity of almost complex manifolds, Ann. Inst. Fourier 54 (2004), no. 7, 2387-2435. MR 2139698 (2006a:32032)
  • 8. A. Nijenhuis, W. Woolf, Some integration problems in almost-complex and complex manifolds, Ann. Math. 77 (1963), 429-484. MR 0149505 (26:6992)
  • 9. J.-C. Sikorav, Some properties of holomorphic curves in almost complex manifolds, Holomorphic Curves in Symplectic Geometry, M. Audin and J. Lafontaine, eds., Birkhäuser (1994), 165-189. MR 1274929

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32Q60, 32T25, 32T40, 32Q45, 32Q65

Retrieve articles in all journals with MSC (2000): 32Q60, 32T25, 32T40, 32Q45, 32Q65

Additional Information

Florian Bertrand
Affiliation: Department of Mathematics, University of Wisconsin, 480 Lincoln Drive, Madison, Wisconsin 53706

Keywords: Almost complex structure, Kobayashi pseudometric, D’Angelo type
Received by editor(s): August 17, 2010
Received by editor(s) in revised form: January 11, 2011
Published electronically: August 19, 2011
Communicated by: Franc Forsternic
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society